MAUDE Adverse Event Report: I.T.S. GMBH CORTICAL SCREW, D=3.5MM, L=38MM

I.T.S. GMBH CORTICAL SCREW, D=3.5MM, L=38MM
Model Number 32351-38
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record (dhr) of the 32351-38 screw with the lot number 679/061729 were inspected and showed no deviations.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.As a result of the above and the fact that no device was returned for evaluation and further information is missing, this complaint is deemed unconfirmed.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that a d=3.5mm non-locking cortical screw l=38mm broke intraoperatively.Original implant date (b)(6) 2019.

Brand Name
CORTICAL SCREW, D=3.5MM, L=38MM
Common Device Name
CORTICAL SCREW, D=3.5MM, L=38MM
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh?he, 8301
AU  8301
MDR Report Key8756576
Report Number3004369035-2019-00006
Device Sequence Number2565762
Product Code HWC
UDI-Device Identifier09120034304941
UDI-Public09120034304941
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K050852
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number32351-38
Device Catalogue Number32351-38
Device Lot Number679/061729
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2019
Initial Report FDA Received Date07/03/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;